Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Birmingham, AL

June 7, 20144 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 7, 2014, 11:28 PM CDT for 4 counties in Alabama. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2014, 11:28 PM CDT (04:28 UTC)
Expired
Jun 8, 2014, 12:15 AM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Clay County, AL, Coosa County, AL, Talladega County, AL, Tallapoosa County, AL

The radar

The Birmingham radar (KBMX), 43 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 11:36 PM CDTTSTM WND DMGSylacauga, ALSEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN AND AROUND SYLACAUGA.
Jun 8, 12:06 AM CDTTSTM WND DMGNne Highway 9 And Highw, ALTREES AND POWER LINES WERE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2154 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WUUS54 KBMX 080428
SVRBMX
ALC027-037-121-123-080515-
/O.NEW.KBMX.SV.W.0064.140608T0428Z-140608T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1128 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN EAST CENTRAL ALABAMA...
  NORTHERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
  TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
  NORTHWESTERN TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 1215 AM CDT

* AT 1128 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
  MILES NORTHWEST OF TALLADEGA TO BLUE SPRINGS...AND MOVING SOUTHEAST
  AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TALLADEGA...SYLACAUGA...WEOGUFKA...STEWARTVILLE...GOODWATER...
  ASHLAND...LINEVILLE AND KELLYTON.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3282 8602 3301 8652 3309 8651 3312 8646
      3318 8651 3320 8646 3324 8646 3326 8642
      3328 8643 3327 8639 3330 8636 3334 8637
      3335 8634 3338 8636 3354 8619 3357 8619
      3334 8565
TIME...MOT...LOC 0428Z 293DEG 45KT 3346 8615 3307 8648

$$

75
2 follow-up statements
329 
WWUS54 KBMX 080440
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1140 PM CDT SAT JUN 7 2014

ALC027-037-121-123-080515-
/O.CON.KBMX.SV.W.0064.000000T0000Z-140608T0515Z/
CLAY AL-COOSA AL-TALLADEGA AL-TALLAPOOSA AL-
1140 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TALLAPOOSA...TALLADEGA...NORTHERN COOSA AND CLAY COUNTIES UNTIL 1215
AM CDT...

AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WALDO TO UNITY...MOVING SOUTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  GOODWATER...ASHLAND...LINEVILLE...KELLYTON...BENTLEYVILLE...
  HANOVER...PARKDALE...HATCHET...CREWSVILLE AND BRADFORD.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3282 8602 3301 8652 3309 8651 3312 8646
      3318 8651 3320 8646 3324 8646 3326 8642
      3328 8643 3327 8639 3330 8636 3334 8637
      3335 8634 3338 8636 3354 8619 3357 8619
      3334 8565
TIME...MOT...LOC 0440Z 293DEG 45KT 3340 8598 3301 8632

$$

05/MA
087 
WWUS54 KBMX 080452
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1152 PM CDT SAT JUN 7 2014

ALC027-037-121-123-080515-
/O.CON.KBMX.SV.W.0064.000000T0000Z-140608T0515Z/
CLAY AL-COOSA AL-TALLADEGA AL-TALLAPOOSA AL-
1152 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TALLAPOOSA...CENTRAL TALLADEGA...NORTHERN COOSA AND CLAY COUNTIES
UNTIL 1215 AM CDT...

AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF ASHLAND TO 9 MILES NORTHEAST OF PARKDALE TO
BENTLEYVILLE...MOVING SOUTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  GOODWATER...ASHLAND...LINEVILLE...KELLYTON...HATCHET...
  CREWSVILLE...BRADFORD...BARFIELD...HIGHWAY 9 AND HIGHWAY 22 AND
  MILLERVILLE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8632 3325 8621 3349 8600 3334 8565
      3282 8602 3300 8648
TIME...MOT...LOC 0452Z 293DEG 45KT 3334 8583 3319 8597
          3295 8618

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:31 PM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jun 7, 6:31 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
631 PM CDT SAT JUN 7 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

THERE APPEARS TO BE AN SLIGHT INCREASE IN THE LIKELIHOOD OF A
SEVERE STORM OR TWO THIS EVENING. THE MAIN SURFACE TROUGH WE HAVE
BEEN DEALING WITH THE PAST SEVERAL DAYS PUSHED SOUTH AND WEST LAST
NIGHT. BUT THE VISIBLE SATELLITE IMAGERY INDICATES THIS BOUNDARY
HAS PUSHED BACK TO THE EAST...WHILE NUMEROUS SMALLER SCALE
BOUNDARIES ARE AROUND. THE LATEST SPC RAP ANALYSIS INDICATES THE SURFACE
BASED CAPES INCREASING INTO THE 3000-3500 RANGE ACROSS WEST
ALABAMA WEST OF THIS SURFACE TROUGH AN. ADDITIONALLY...BULK SHEAR
VALUES ARE THE LARGEST NORTH WHERE A MID LEVEL DISTURBANCE IS
ROTATING EASTWARD NEAR THE MISSISSIPPI AND TENNESSEE STATE LINE
AND MID LEVEL LAPSE RATES INCREASE. THIS ACTIVITY SHOULD BECOME MORE
ORGANIZED SHORTLY AND SEVERE STORMS HAVE BEEN REPORTED. AS THE
EVENING PROGRESSES...CORFIDI VECTORS INDICATE A POTENTIAL EAST
SOUTHEAST PROPAGATION IF SOME ORGANIZATION CAN MAKE IT INTO
ALABAMA. A SECONDARY BOUNDARY WAS LOCATED BACK INTO
ARKANSAS...WHICH IMPACT IS YET TO BE DETERMINED.

THEREFORE...ADDED SEVERAL COUNTIES INTO A LOWER CONFIDENCE SEVERE
FOR TONIGHT...MAINLY THROUGH MIDNIGHT. THIS AREA GENERALLY IS WEST
OF A LINE FROM MONTGOMERY TO ONEONTA. THE STORMS SOUTH OF
INTERSTATE 20 SHOULD BE ISOLATED IN NATURE...WHERE STORMS NORTH
HAVE THE POTENTIAL OF BECOME A BIT MORE ORGANIZED. THE MAIN
THREATS REMAIN DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND
HEAVY RAIN. INSTABILITY DECREASES EASTWARD AND THEREFORE
CONFIDENCE IS A BIT LESS THAT ANYTHING WILL BE SUSTAINED
THERE...BUT CERTAINLY A STRONG STORM WOULD BE POSSIBLE.

STAY TUNED FOR UPDATES.

75

&&

.AVIATION...
00Z TAF DISCUSSION.

VERY LOW CONFIDENCE FORECAST FOR THIS PERIOD. TO START...THE
ATMOSPHERE LOOKS AS THOUGH IT IS NOW PRIME FOR CONVECTIVE
DEVELOPMENT...WITH ISOLATED THUNDERSTORMS BEGINNING TO FORM OVER
NORTHERN ALABAMA. MEANWHILE...AND AREA OF THUNDERSTORMS IN
NORTHERN MISSISSIPPI AND WESTERN TENNESSEE WILL LIKELY PUSH TO THE
EAST SOUTHEAST OVER THE NEXT SEVERAL HOURS. FORECAST MODELS ARE
SUGGESTING THAT FURTHER DEVELOPMENT TO THE SOUTH WILL BEGIN TO
AFFECT THE WESTERN TAF TERMINALS BEGINNING SHORTLY AFTER 01Z AND
THEN CONTINUE EASTWARD. DUE TO THE LOW CONFIDENCE...HAVE OPTED TO
ONLY MENTION VCTS FOR TERMINALS ALONG AND WEST OF THE INTERSTATE
65 CORRIDOR. AS THE DEVELOPMENT CONTINUES...AMENDMENTS MAY BECOME
NECESSARY. ANY ACTIVITY THAT DOES MOVE INTO THE TERMINALS WILL
DISSIPATE BY 06Z. THIS WILL LEAVE PREVAILING VFR CONDITIONS AT
MOST LOCATIONS...WITH THE EXCEPTION BEING TOI...WHERE THE LOCAL
FOG DEVELOPMENT APPEARS LIKELY. ADDITIONALLY...ANY LOCATION THAT
EXPERIENCES HEAVY RAINFALL WILL HAVE THE POSSIBILITY FOR FOG
TOMORROW MORNING.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  89  68  89  69 /  40  50  30  30  30
ANNISTON    71  88  69  88  70 /  40  50  20  30  20
BIRMINGHAM  72  89  71  89  72 /  40  50  20  30  30
TUSCALOOSA  72  91  72  90  72 /  40  50  20  30  30
CALERA      72  90  71  89  71 /  40  50  20  30  20
AUBURN      71  87  70  88  70 /  30  50  20  30  20
MONTGOMERY  73  91  72  92  71 /  30  50  20  30  20
TROY        72  92  71  91  70 /  30  50  20  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 7, 8:02 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
802 PM CDT SAT JUN 7 2014

ALZ011>015-017>050-090115-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
802 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH MIDNIGHT. DAMAGING
WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN WILL BE THE MAIN
THREATS. BEST CHANCES FOR THIS THUNDERSTORM DEVELOPMENT WILL BE
ALONG AND NORTH OF INTERSTATE 20. A FEW STRONG STORMS BELOW SEVERE
LIMITS ARE POSSIBLE ACROSS THE REMAINDER OF CENTRAL ALABAMA THIS
EVENING. THE STORMS WILL EVENTUALLY WEAKEN BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE STORMS WILL BE POSSIBLE AGAIN ACROSS ALL OF CENTRAL ALABAMA
ON SUNDAY AFTERNOON AND EVENING WITH BEST CHANCES BETWEEN 2 AND 8
PM. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS EVENING AND THEN AGAIN ON SUNDAY AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jun 7, 11:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1101 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             FOSTERS                 33.09N 87.69W
06/07/2014  E0.75 INCH       TUSCALOOSA         AL   PUBLIC

&&

LINHARES
Special weather statement, Jun 7, 11:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1109 PM CDT SAT JUN 7 2014

ALZ027>029-080500-
CLAY AL-RANDOLPH AL-TALLADEGA AL-
1109 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...WESTERN RANDOLPH AND
CLAY COUNTIES UNTIL MIDNIGHT CDT...

AT 1106 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BALD ROCK TO MAYLENE...AND
MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CHILDERSBURG...
  TALLADEGA...
  TALLADEGA SPRINGS...
  SYLACAUGA...
  ASHLAND...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3311 8562 3310 8648 3313 8646 3319 8650
      3320 8646 3328 8643 3330 8636 3334 8637
      3335 8634 3339 8638 3352 8627 3349 8626
      3350 8623 3354 8619 3359 8622 3359 8618
      3348 8587 3347 8589 3349 8560
TIME...MOT...LOC 0409Z 304DEG 30KT 3354 8636 3315 8684

56
Special weather statement, Jun 7, 11:14 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1114 PM CDT SAT JUN 7 2014

ALZ032-034-080500-
BIBB AL-HALE AL-
1114 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALE AND SOUTHERN
BIBB COUNTIES UNTIL MIDNIGHT CDT...

AT 1112 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES EAST OF MOUNDVILLE...OR 16 MILES SOUTH OF
TUSCALOOSA...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRENT...
  CENTREVILLE...
  LOW GAP...
  MERTZ...
  EOLINE...

&&

LAT...LON 3301 8760 3301 8732 3305 8731 3302 8696
      3284 8700 3283 8726 3284 8732 3287 8732
      3287 8742 3286 8743 3290 8762
TIME...MOT...LOC 0415Z 280DEG 25KT 3298 8749

56
Special weather statement, Jun 7, 11:18 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 PM CDT SAT JUN 7 2014

ALZ027-028-035-036-080500-
CHILTON AL-CLAY AL-COOSA AL-TALLADEGA AL-
1118 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR TALLADEGA...NORTHERN COOSA...CLAY
AND EASTERN CHILTON COUNTIES UNTIL MIDNIGHT CDT...

AT 1118 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LINCOLN TO CHILDERSBURG TO
CALERA...AND MOVING SOUTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALLADEGA...
  TALLADEGA SPRINGS...
  SYLACAUGA...
  CLANTON...
  STEWARTVILLE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3310 8594 3273 8663 3304 8688 3307 8683
      3307 8662 3302 8656 3303 8652 3309 8651
      3312 8646 3318 8651 3320 8646 3328 8643
      3330 8636 3350 8629 3349 8624 3355 8618
      3359 8622 3359 8619 3362 8620 3336 8565
TIME...MOT...LOC 0418Z 304DEG 46KT 3351 8609 3328 8624
          3302 8669

75
Local storm report, Jun 7, 11:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     TSTM WND DMG     BIRMINGHAM              33.53N 86.80W
06/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
            THROUGHOUT THE COUNTY.

&&

LINHARES
Local storm report, Jun 7, 11:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     COLUMBIANA              33.18N 86.60W
06/07/2014                   SHELBY             AL   PUBLIC

            TREES WERE BLOWN DOWN IN COLUMBIANA.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:16 PM CDTSpecial Weather StatementBMXWinston44 min
Jun 7, 7:40 PM CDTSevere Thunderstorm WarningBMXWinston50 min
Jun 7, 8:06 PM CDTSevere Thunderstorm WarningBMXMarion, Winston54 min
Jun 7, 8:27 PM CDTSevere Thunderstorm WarningBMXWalker, Winston27 min
Jun 7, 8:52 PM CDTSevere Thunderstorm WarningBMXLamar, Marion, Winston53 min
Jun 7, 9:05 PM CDTSevere Thunderstorm WarningBMXWalker, Winston55 min
Jun 7, 9:21 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar54 min
Jun 7, 9:55 PM CDTSpecial Weather StatementBMXBlount, Etowah, St. Clair65 min
Jun 7, 9:57 PM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston3 hr
Jun 7, 9:59 PM CDTSpecial Weather StatementBMXJefferson, Walker46 min
Jun 7, 10:04 PM CDTSpecial Weather StatementBMXPerry41 min
Jun 7, 10:08 PM CDTSevere Thunderstorm WarningBMXJefferson67 min
Jun 7, 10:45 PM CDTSpecial Weather StatementBMXBibb, Shelby, Tuscaloosa45 min
Jun 7, 10:48 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby42 min
Jun 7, 10:55 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne50 min
Jun 7, 11:09 PM CDTSpecial Weather StatementBMXClay, Talladega51 min
Jun 7, 11:14 PM CDTSpecial Weather StatementBMXBibb46 min
Jun 7, 11:18 PM CDTSpecial Weather StatementBMXChilton, Clay, Talladega42 min
Jun 8, 12:05 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Elmore, Randolph, Tallapoosa40 min
Jun 8, 12:08 AM CDTSpecial Weather StatementBMXChilton52 min
Jun 8, 12:24 AM CDTSevere Thunderstorm WarningBMXElmore36 min
Jun 8, 12:38 AM CDTSpecial Weather StatementBMXChambers, Lee52 min
Jun 8, 12:53 AM CDTSpecial Weather StatementBMXMacon, Montgomery52 min
Jun 8, 1:05 PM CDTSevere Thunderstorm WarningBMXPickens25 min
Jun 8, 1:28 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa32 min
Jun 8, 1:53 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens37 min
Jun 8, 2:16 PM CDTSevere Thunderstorm WarningBMXHale, Tuscaloosa29 min
Jun 8, 2:35 PM CDTSpecial Weather StatementBMXBarbour55 min
Jun 8, 2:47 PM CDTSpecial Weather StatementBMXBibb28 min
Jun 8, 3:23 PM CDTSpecial Weather StatementBMXBibb37 min
Jun 8, 3:26 PM CDTSpecial Weather StatementBMXPerry34 min
Jun 8, 3:57 PM CDTSpecial Weather StatementBMXPerry63 min
Jun 8, 3:59 PM CDTSpecial Weather StatementBMXChilton61 min
Jun 8, 4:09 PM CDTSpecial Weather StatementBMXPike66 min
Jun 8, 4:17 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry43 min
Jun 8, 5:02 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes58 min
Jun 8, 5:21 PM CDTSevere Thunderstorm WarningBMXBullock, Macon54 min
Jun 8, 6:07 PM CDTSpecial Weather StatementBMXTalladega53 min
Jun 8, 6:36 PM CDTSpecial Weather StatementBMXCoosa39 min
Jun 8, 6:40 PM CDTSpecial Weather StatementBMXDallas50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.